TitleOf fat flies and Hippos, or the magic of animal size
Publication TypeJournal Article
Year of Publication2006
AuthorsCasares, F, Luque, CM, Tavares, MJ
JournalNature Structural and Molecular Biology
Volume13
Issue12
Pagination1051 - 1053
Date Published2006///
URLhttp://www.scopus.com/inward/record.url?eid=2-s2.0-33845360096&partnerID=40&md5=2a5fd477743bb52630357a0e8a78fdee

Home | Site Map | Contacts | Credits | Privacy & Cookies | Intranet | Social Networks |


rua alfredo allen, 208, 4200-135 porto - portugal | tel +351 220 408 800 | email: info@ibmc.up.pt | © copyright 2010 ibmc